MathSciNet Relay Station
MathSciNet bibliographic data
MR2134477 11D41 (11D59)
Györy, K.; Pintér, Á. Almost perfect powers in products of consecutive integers. Monatsh. Math. 145 (2005), no. 1, 19–33.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement